# SDR CALA9801209

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK EXTENDING FROM RADIUS TO FASTENER HOLE IN CABIN FLOOR SUPPORT AT STA 3113, BL 0.  THE CRACK WAS STOP DRILLED.  AN ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-01, FIGURE 2, 51-10-4, 51-10-3, AND 51-30-2.
